TU Darmstadt / ULB / TUbiblio

Robust iterative fitting of multilinear models

Vorobyov, Sergiy ; Rong, Yue ; Sidiropoulos, Nikos ; Gershman, Alex (2005):
Robust iterative fitting of multilinear models.
In: IEEE Transactions on Signal Processing, 53 (8), pp. 2678-2689. IEEE, ISSN 1053-587X, e-ISSN 1941-0476,
DOI: 10.1109/TSP.2005.850343,
[Article]

Item Type: Article
Erschienen: 2005
Creators: Vorobyov, Sergiy ; Rong, Yue ; Sidiropoulos, Nikos ; Gershman, Alex
Title: Robust iterative fitting of multilinear models
Language: English
Journal or Publication Title: IEEE Transactions on Signal Processing
Journal Volume: 53
Issue Number: 8
Publisher: IEEE
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 20 Nov 2008 08:16
DOI: 10.1109/TSP.2005.850343
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details